# SDR SWAA2017062014526

- Difficulty date: June 13, 2017
- Submitted: June 21, 2017
- Operation: Air carrier
- Aircraft: N645SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 28330
- Aircraft time: 63,391 hours, 49,505 cycles
- System (JASC): 2780 · Leading Edge Slat Control System
- Part: Actuator
- Part number: 65445517
- Part serial: 3177
- Condition: Failed
- Location: Rt Wing K Flap
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

RIGHT INBOARD KRUEGER FLAP STAYED IN EXTEND POSITION UPON FLAP RETRACTION LE FLAPS TRANSIT LIGHT STAYED ILLUMINATED. AIR TURNBACK AND DECLARED AN EMERGENCY.  R & R THE RIGHT INBOARD LEADING EDGE FLAP ACTUATOR IAW AMM
